# SDR CALA2009072000375

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 33,473 hours, 10,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FRAME STA 986-5, BL 0 TO RBL 30 HAS CORROSION AT SEVERAL FASTENER HOLES 6 EACH.  FABRICATED AND INSTALLED REPAIRED PARTS PER SRM 53-00-51, REPAIR-1.
